# SDR SIMA20130604007

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 22,840 hours, 18,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE FLOOR EMERGENCY LIGHT INOPERABLE AT THE FWD GALLEY. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE FORWARD GALLEY FLOOR EMERGENCY LIGHT STRIP IAW AMM 33-50-12.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
